Publications

[in chronological order as preprints posted online] Click here for publications by research areas

Statistical analysis of discretely sampled semilinear SPDEs: a power variation approach (with Hyun-Jung Kim and Gregor Pasemann), submitted for publication (21 pages), 2021. arXiv, PDF [45]

Risk-sensitive Markov decision problems under model uncertainty: finite time horizon case (with Tomasz R. Bielecki, and Tao Chen), submitted for publication (17 pages), 2021, arXiv, PDF [44]

Acceptability Maximization (with Gabriela Kováĉova and Birgit Rudloff), submitted for publication (31 pages), 2021. arXiv, PDF [43]

Parameter estimation for semilinear SPDEs from local measurements (Randolf Altmeyer and Gregor Pasemann), submitted for publication (46 pages), 2020, arXiv, PDF [42]

Parameter estimation for discretely sampled stochastic heat equation driven by space-only noise revised (with Hyun-Jung Kim), Stochastic Processes and their Applications, 22, pp. 1-30, 2022. DOI: 10.1016/j.spa.2021.09.012, arXiv, PDF [41]

Time-inconsistent Markovian control problems under model uncertainty with application to the mean-variance portfolio selection (with Tomasz R. Bielecki, and Tao Chen), International Journal of Theoretical and Applied Finance, 24(1) 2150003 (28 pages), 2021. DOI: 10.1142/S0219024921500035, arXiv, PDF [40]

Drift estimation for discretely sampled SPDEs (with Francisco Delgado-Vences, and Hyun-Jung Kim) Stoch PDE: Anal Comp, 8, pp. 895–920, 2020. DOI: 10.1007/s40072-019-00164-4 arXiv, PDF / [39]

Statistical Analysis of Some Evolution Equations Driven by Space-Only Noise (with Hyun-Jung Kim, and Sergey Lototsky) Statistical Inference for Stochastic Processes, 23, 83–103, 2020. DOI: 10.1007/s11203-019-09205-0 arXiv, PDF / [38]

Fair Estimation of Capital Risk Allocation (with Tomasz R. Bielecki, Marcin Pitera and Thorsten Schmidt), Statistics & Risk Modeling , 37(1-2), pp. 1-24, 2020 (preprint 2019). DOI: 10.1515/strm-2019-0011 arXiv, PDF / [37]

Wiener-Hopf factorization for time-inhomogeneous Markov chains (with Tomasz R. Bielecki, Ziteng Cheng and Ruoting Gong) Stochastics: An International Journal Of Probability And Stochastic Processes, 93(1), pp. 130-166 , 2021 (preprint 2019). DOI: 10.1080/17442508.2019.1708913, arXiv, PDF / [36]

Bayesian Estimations for Diagonalizable Bilinear SPDEs (with Ziteng Cheng and Ruoting Gong) Stochastic Processes and their Applications, 20(2), pp. 845-877, 2020 (preprint 2018) DOI:10.1016/j.spa.2019.03.020 arXiv, PDF / [35]

A Dynamic Model of Central Counterparty Risk (with Tomasz R. Bielecki, and Shibi Feng) International Journal of Theoretical and Applied Finance, Vol. 21, No. 08, 1850050 (32 pages), 2018. DOI:10.1142/S0219024918500504, arXiv, PDF / [34] Featured article, and editor's choice on IJTAF (free access to registered users).

Wiener-Hopf factorization for time-inhomogeneous Markov chains and its application (with Tomasz R. Bielecki, Ruoting Gong and Yicong Huang) Probability and Mathematical Statistics, 40(2), pp. 225-244 , 2020 (preprint 2018). arXiv, PDF / [33]

Statistical Inference for SPDEs: an overview, Statistical Inference for Stochastic Processes, 21(2), pp 309-329, 2018. DOI:10.1007/s11203-018-9177-9, arXiv, PDF / [32]

A note on parameter estimation for discretely sampled SPDEs (with Yicong Huang) Stochastics and Dynamics 20(3), pp. 2050016, 2020 (28 pages, preprint 2017). DOI:10.1142/S02194937205001, arXiv, PDF / [31]

Adaptive Robust Control Under Model Uncertainty (with Tomasz R. Bielecki, Tao Chen, Areski Cousin and Monique Jeanblanc) SIAM J. Control Optim (SICON) 57(2), pp. 925–946, 2019 (preprint 2017). DOI:10.1137/17M1137917 arXiv, PDF / [30]

Arbitrage-Free Pricing of Derivatives in Nonlinear Market Models (with Tomasz R. Bielecki and Marek Rutkowski) Probability, Uncertainty and Quantitative Risk 3:2, 2018 (56 pages). DOI:10.1007/10.1186/s41546-018-0027-x arXiv, PDF / [29]

Trajectory Fitting Estimators for SPDEs Driven by Additive Noise (with Ruoting Gong and Yicong Huang) Statistical Inference for Stochastic Processes, 21(1), pp. 1-19, 2018 (accepted for publication 2016).DOI:10.1007/s11203-016-9152-2, arXiv, PDF / [28]

Recursive Construction of Confidence Regions (with Tomasz R. Bielecki and Tao Chen) Electronic J. Statistics, 11(2), pp. 4674-4700, 2017. DOI:10.1214/17-EJS1362, arXiv, PDF / [27]

A survey of time consistency of dynamic risk measures and dynamic performance measures in discrete time: LM-measure perspective (with Tomasz R. Bielecki and Marcin Pitera) Probability, Uncertainty and Quantitative Risk, 2:3, pp.1-52, 2017. DOI:10.1186/s41546-017-0012-9, arXiv, PDF / [26]

Dynamic Conic Finance via Backward Stochastic Difference Equations (with Tomasz R. Bielecki and Tao Chen) SIAM J. of Fin. Math., 6(1), 1068-1122. (55 pages), 2015. DOI:10.1137/141002013, arXiv, PDF / [25]

A unified approach to time consistency of dynamic risk measures and dynamic performance measures in discrete time (with Tomasz R. Bielecki and Marcin Pitera) Mathematics of Operations Research, 43(1), pp. 204-221, 2018.DOI:10.1287/moor.2017.0858, arXiv, PDF / [24]

A note on error estimation for hypothesis testing problems for some linear SPDEs (with Liaosha Xu) Stochastic Partial Differential Equations: Analysis and Computations, September 2014, vol. 2, No 3, pp. 408-431.DOI:10.1142/S0219024913500027, arXiv / [23]

Dynamic Limit Growth Indices in Discrete Time (with Tomasz R. Bielecki and Marcin Pitera) Stochastic Models, vol. 31, pp. 494-523, 2015. DOI:10.1080/15326349.2015.1053616, (preprint 2013) arXiv, PDF / [22]

Hypothesis testing for stochastic PDEs driven by additive noise (with Liaosha Xu) Stochastic Processes and their Applications, vol. 125, Issue 3, March 2015, pp. 819-866, DOI:10.1016/j.spa.2014.09.022, arXiv, PDF / [21]

Dynamic Assessment Indices (with Tomasz R. Bielecki, Samuel Drapeau and Martin Karliczek) Stochastics: An International Journal of Probability and Stochastic Processes, vol. 88, No 1, pp. 1-44, 2016 (accepted for publication March 2015) DOI:10.1080/17442508.2015.1026346, (preprint 2013) arXiv, PDF / [20]

No-Arbitrage Pricing for Dividend-Paying Securities in Discrete-Time Markets with Transaction Costs (with Tomasz R. Bielecki, and Rodrigo Rodriguez) Mathematical Finance, 25(4), pp. 673-701 , 2015 (accepted 2013, preprint 2012). DOI:10.1111/mafi.12038, arXiv, / [19]

Collateralized CVA Valuation with Rating Triggers and Credit Migrations (with Tomasz R. Bielecki, and Ismail Iyigunler) International Journal of Theoretical and Applied Finance, vol. 16, No 2, 2013.DOI:10.1142/S021902491350009X, arXiv, / [18]

Dynamic Conic Finance: Pricing and Hedging in Market Models with Transaction Costs via Dynamic Coherent Acceptability Indices (with Tomasz R. Bielecki, Ismail Iyigunler and Rodrigo Rodriguez) International Journal of Theoretical and Applied Finance, vol. 16, No 1, 2013. DOI:10.1142/S0219024913500027, arXiv, / [17]

Finiteness of the point spectrum of some integro-differential operators (with Marius M. Stanescu, D. Bolcu, and I. Ciuca) University Politehnica of Bucharest Sci. Bull., Series A, Vol. 75, Iss. 4, pp. 177-192, 2013. PDF / [16]

Approximation of Stochastic Partial Differential Equations by a Kernel-based Collocation Method, (with Gregory E. Fasshauer and Qi Ye) International Journal of Computer Mathematics, vol. 89, No 18, pp.2543-2561, 2012.DOI:10.1080/00207160.2012.688111, arXiv, / [15]

Counterparty Risk and the Impact of Collateralization in CDS Contracts, (with Tomasz R. Bielecki and Ismail Iyigunler) in Stochastic Processes, Finance and Control: A Festschrift in Honor of Robert J. Elliott (Vol. 1, Advances in Statistics, Probability and Actuarial Sciences), Editors Samuel N. Cohen, Dilip Madan, Tak Kuen Siu, World Scientific, 2012 arXiv, PDF / [14]

Dynamic Coherent Acceptability Indices and their Applications to Finance (with Tomasz R. Bielecki and Zhao Zhang) Mathematical Finance, Volume 24, Issue 3, pp. 411-441, July 2014 (accepted for publication Nov 2011, preperint 2010) DOI:10.1111/j.1467-9965.2012.00524.x, arXiv / [13]

Do Technical Trading Profits Remain in the Foreign Exchange Market? Evidence from Fourteen Currencies (with Aris Protopapadakis) Journal of International Financial Markets, Institutions & Money, vol 21 , pp 176-206, 2011.DOI:10.1016/j.intfin.2010.10.001, SSRN / [12]

Parameter estimation for stochastically perturbed Navier-Stokes Equations (with Nathan Glatt-Holtz) Stochastic Processes and their Applications, vol 121, pp. 701-724, 2011. DOI:10.1016/j.spa.2010.12.007, arXiv, / [11]

Parameter estimations for SPDEs with multiplicative fractional noise, Stochastics and Dynamics, Vol. 10, No. 4, pp 561-576, 2010, DOI: 10.1142/S0219493710003091 arXiv / [10]

Absence of eigenvalues for integro-differential operators with periodic coefficients (with Marius M. Stanescu) An. St. Univ. Ovidius Constanta, Ser. Mat., Vol. 18(2), pp. 253-266, 2010 PDF, arXiv / [9]

Parameter estimation in diagonalizable bilinear stochastic parabolic equations (with Sergey V. Lototsky) Statistical Inference for Stochastic Processes, vol 12, No.3, pp. 203-219, 2009 DOI: 10.1007/s11203-008-9031-6 arXiv / [8]

Asymptotic Properties of the Maximum Likelihood Estimator for Stochastic Parabolic Equations with Additive Fractional Brownian Motion (with Sergey V. Lototsky and Jan Pospisil) Stochastics and Dynamics, Vol. 9, No. 2, pp. 169-185, 2009 DOI: 10.1142/S0219493709002610 arXiv / [7]

On the point spectrum of the perturbed differential operators with periodic coefficients, Int. J. Pure Appl. Math., vol. 50, No. 1, pp. 63-76, 2009 PDF, arXiv / [6]

The Reaction of Term Structure of Interest Rates to the Monetary Policy Actions (with Levon Goukasian) Journal of Fixed Income, vol 16, 2, pp. 76-91, Fall 2006 DOI: 10.3905/jfi.2006.656011 SSRN / [5]

Finiteness of the point spectrum of some nonselfadjoint operators close to the operators generated by Jacobi matrices (with Petru Cojuhari) Bul. Acad. Stiinte Repub. Mold. Mat., 3(28), pp. 65-70, 1998 PDF / [4]

On the point spectrum of nonselfadjoint perturbed operators of Wiener-Hopf type, Mathematical analysis and applications, Scientific Annals of University A.I.Cuza, Iasi, v.XLIV, pp. 485-496, 1998 PDF / [3]

On the nonselfadjoint perturbations of the Wiener-Hopf integral operators, Operator theoretical methods (Timisoara), Theta Found., Bucharest, pp. 87-95, 2000 PDF / [2]

Finiteness of eigenvalues of some integro-differential operators (with Marius M. Stanescu) Bul. Acad. Stiinte Repub. Mold. Mat., 2(27), pp. 117-119, 1998 PDF / [1]